6th CERN-UNESCO-NRF Open Science School, Pretoria, South Africa, 2025

Report of Contributions

Group Executive: Digital Transfo $\, \cdots \,$

Contribution ID: 2 Type: not specified

Group Executive: Digital Transformation

Presenter: Dr MOCHE, Gugu (NRF)

Contribution ID: 3 Type: not specified

Welcome from CERN

Presenter: Mr VIGEN, Jens (CERN)

TBC

Contribution ID: 4 Type: **not specified**

TBC

Presenter: Prof. SELEMATSELA, Daisy (CODATA)

Contribution ID: 5 Type: **not specified**

Welcome from UNESCO

Presenter: BRITO, Lidia (UNESCO)

TBC

Contribution ID: 6 Type: **not specified**

TBC

Presenter: MARIVATE, Vukosi (University of Pretoria)

Contribution ID: 7 Type: **not specified**

Technical launch TBC

Presenters: Mr VIGEN, Jens (CERN); NIELSEN, Lars Holm (CERN)

Contribution ID: 8 Type: **not specified**

Open Access policy and implementation at CERN

Presenter: GENTIL-BECCOT, Anne (CERN)

Contribution ID: 9 Type: not specified

ASSAF: study on predatory publishers in the continent Predatory publishers

Discussion

Contribution ID: 10 Type: not specified

Discussion

Contribution ID: 11 Type: not specified

UNESCO Open Science (TBC)

Presenter: STRAZA, Tiffany (UNESCO)

Contribution ID: 12 Type: not specified

Open Science at CERN

Presenter: NAIM, Kamran (CERN)

Open Science at NRF

Contribution ID: 13 Type: not specified

Open Science at NRF

Discussions

Contribution ID: 14 Type: not specified

Discussions

Zenodo

Contribution ID: 15 Type: not specified

Zenodo

Presenter: NIELSEN, Lars Holm (CERN)

Contribution ID: 16 Type: not specified

Ubuntu Open Science Cloud

Presenter: Prof. OGOT, Madara (Ubuntu)

6th CERN–UNE · · · / Report of Contributions

Redalyc

Contribution ID: 17 Type: not specified

Redalyc

Presenter: Prof. BECERRIL GARCÍA, Arianna

Discussions

Contribution ID: 18 Type: not specified

Discussions

Welcome from NRF

Contribution ID: 19 Type: not specified

Welcome from NRF

Monday 17 February 2025 09:00 (20 minutes)

Presenter: Dr MOCHE, Gugu (NRF)

Session Classification: Opening session

Contribution ID: 20 Type: not specified

Welcome from CERN

Monday 17 February 2025 09:20 (20 minutes)

Presenter: Mr VIGEN, Jens (CERN)

Session Classification: Opening session

Contribution ID: 21 Type: not specified

Welcome from CODATA

Monday 17 February 2025 10:00 (20 minutes)

Presenter: Prof. SELEMATSELA, Daisy (CODATA)

Session Classification: Opening session

Contribution ID: 22 Type: not specified

Welcome from UNESCO

Monday 17 February 2025 09:40 (20 minutes)

Presenter: STRAZA, Tiffany (UNESCO)

Session Classification: Opening session

Contribution ID: 23 Type: not specified

Keynote: Fueling the new agenda for African languages x AI: Everything, everywhere, all at once

Monday 17 February 2025 10:20 (20 minutes)

Keynote: Fueling the new agenda \cdots

Presenter: MARIVATE, Vukosi (University of Pretoria)

Session Classification: Opening session

Launch of the training

Contribution ID: 24 Type: not specified

Launch of the training

Monday 17 February 2025 11:40 (20 minutes)

Presenter: Mr VIGEN, Jens (CERN)

Session Classification: Opening session

Contribution ID: 25 Type: not specified

Presentation of participants

Monday 17 February 2025 10:55 (45 minutes)

Session Classification: Opening session

Contribution ID: 26 Type: not specified

Group Photo

Monday 17 February 2025 10:40 (15 minutes)

 $< {\rm img\ src="https://indico.cern.ch/event/1485037/contributions/6284556/attachments/3017022/5321361/Gj}_LxY7WwAAcygO. \\ "Groupphoto" style="width:800px; height:250px;">>$

Session Classification: Opening session

Contribution ID: 27 Type: not specified

Open Access policy and implementation at CERN

Thursday 20 February 2025 09:30 (40 minutes)

Presenter: GENTIL-BECCOT, Anne (CERN)

Session Classification: Morning session

Contribution ID: 28 Type: not specified

Spotting the wolves: Protecting your research (from predatory publishers)

Thursday 20 February 2025 10:50 (40 minutes)

The Academy of Science of South Africa's study on predatory publishers in the continent.

Presenter: VELDSMAN, Susan (ASSAf)

Session Classification: Morning session

Discussions

Contribution ID: 29 Type: not specified

Discussions

Tuesday 18 February 2025 11:30 (30 minutes)

Session Classification: Morning session

Contribution ID: 30 Type: not specified

UNESCO and open science

Wednesday 19 February 2025 09:00 (30 minutes)

Presenter: STRAZA, Tiffany (UNESCO)

Session Classification: Morning session

Contribution ID: 31 Type: not specified

NRF open science policy

Session Classification: Morning session

Contribution ID: 32 Type: not specified

CERN open science policy

Wednesday 19 February 2025 09:30 (30 minutes)

Presenter: Dr NAIM, Kamran (CERN)

Session Classification: Morning session

Discussion

Contribution ID: 33 Type: not specified

Discussion

Wednesday 19 February 2025 10:30 (30 minutes)

Session Classification: Morning session

Zenodo

Contribution ID: 34 Type: not specified

Zenodo

Tuesday 18 February 2025 09:30 (40 minutes)

Presenter: NIELSEN, Lars Holm (CERN)

Session Classification: Morning session

Contribution ID: 35 Type: not specified

Ubuntu Open Science Cloud

Tuesday 18 February 2025 10:10 (40 minutes)

Presenter: BOWA, Harold (UbuntuNet Alliance for Research and Education Networks)

Session Classification: Morning session

Redalyc

Contribution ID: 36 Type: not specified

Redalyc

Tuesday 18 February 2025 10:50 (40 minutes)

Presenter: Prof. BECERRIL GARCÍA, Arianna (Redalyc)

Session Classification: Morning session

Contribution ID: 37 Type: not specified

DOAJ: Directory of Open Access Journals

Thursday 20 February 2025 11:30 (30 minutes)

A directory of certified journals, more African journals should be put forward for inclusion in the directory. Ina Smith ina@doaj.org is DOAJ senior ambassador for Southern Africa. Ambassador for other regions can be found from https://doaj.org/about/ambassadors/.

Presenter: SMITH, Ina (ASSAf)

Session Classification: Morning session

Contribution ID: 38 Type: not specified

UNESCO study on predatory publishers

Thursday 20 February 2025 10:10 (40 minutes)

Presenter: STRAZA, Tiffany (UNESCO)

Session Classification: Morning session

Contribution ID: 39 Type: not specified

SA Open Science Policy draft (and process)

Wednesday 19 February 2025 10:00 (30 minutes)

Presenter: Prof. GLEDHILL, Irvy (Igle) (U. Witwatersrand, South Africa)

Session Classification: Morning session

Slide presentation

Contribution ID: 40 Type: not specified

Slide presentation

Thursday 20 February 2025 13:00 (3 hours)

Session Classification: Workshop

Contribution ID: 41 Type: not specified

Exercise

Thursday 20 February 2025 16:00 (30 minutes)

Small group activity: Use the blank negotiation planning template to strategize your negotiations for the following scenario:

You have a title by title subscription with a mid to large sized commercial publisher, your subscription includes some titles but not all, and the subjects are interdisciplinary.

The Publisher has provided a proposal with an OA publication component that enables your authors to publish OA articles in hybrid journals at no cost to them. The OA proposal provided is a 10% increase from your subscription cost.

Session Classification: Workshop